# SDR SIMA200702601

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- Aircraft time: 16,286 hours, 14,874 cycles
- Engine: Allsn AE3007A
- Engine time: 4,266 hours, 4,644 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312784
- Condition: Odor
- Location: Nr 1
- Part time: 4,266 hours, 4,644 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE STINK COMING FROM PACKS DURING DESCENT.  REMOVED AND REPLACED NUMBER 1 ENGINE IAW EMB 72-00-00.  OPERATIONAL AND LEAKS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
